# SDR ASOA201001939

- Difficulty date: December 13, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 17,496 hours, 15,276 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Condition: Unserviceable
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER TAKEOFF NOSE GEAR REMAINED DOWN COMPLIED WITH QRH ALL INDICATIONS NORMAL EXCEPT NOSE DOOR OPEN MESSAGE AIRCRAFT OPERATED ON CONTAMINATED RUNWAY AND TAXI WAY WITH SNOW POST FLIGHT REVEILS ICE ON PROX SENSORS.   ACFT RETURNED TO DEPARTURE AFTER T/O -- EMERGENCY DECLARED.  R & R NLG WOW SENSOR BRACKET IAW CMM 32-20-04 PERFORMED 3 GEAR SWINGS OPS CK AND RIGGING GOOD NOFURTHER DEFECTS AT THIS TIME.
